BACCIOTTI, ANDREA

BACCIOTTI, ANDREA  

001365  

Mostra records
Risultati 1 - 20 di 35 (tempo di esecuzione: 0.04 secondi).
Citazione Data di pubblicazione Autori File
La Matematica della Bicicletta / Ambrosi, Davide Carlo; Bacciotti, Andrea; Ropolo, G.. - In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA. - ISSN 1972-6724. - (In corso di stampa), pp. 1-12. In corso di stampa AMBROSI, Davide CarloBACCIOTTI, Andrea + -
Bounded-input-bounded-state stabilization of switched processes and periodic asymptotic controllability / Bacciotti, Andrea. - In: KYBERNETIKA. - ISSN 0023-5954. - STAMPA. - 53:3(2017), pp. 530-544. [10.14736/kyb-2017-3-0530] 1-gen-2017 BACCIOTTI, Andrea -
C'era una volta il regolo calcolatore / Bacciotti, Andrea. - In: ARCHIMEDE. - ISSN 0390-5543. - 2016:3/2016(2016), pp. 139-145. 1-gen-2016 BACCIOTTI, Andrea -
Periodic open-loop stabilization of planar switched systems / Bacciotti, Andrea. - In: EUROPEAN JOURNAL OF CONTROL. - ISSN 0947-3580. - 26:(2015), pp. 22-27. [10.1016/j.ejcon.2015.09.002] 1-gen-2015 BACCIOTTI, Andrea -
Periodic asymptotic controllability of switched systems / Bacciotti, Andrea. - In: LIBERTAS MATHEMATICA. - ISSN 0278-5307. - ELETTRONICO. - 34:1(2014), pp. 23-46. 1-gen-2014 BACCIOTTI, Andrea -
Disegnare con le equazioni / Bacciotti, Andrea. - In: LA MATEMATICA NELLA SOCIETÀ E NELLA CULTURA. - ISSN 1972-7356. - STAMPA. - serie I, volume VI:2(2013), pp. 299-319. 1-gen-2013 BACCIOTTI, Andrea -
On radial and directional controllability of bilinear systems / Bacciotti, Andrea; Vivalda, Jean Claude. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - STAMPA. - 62:(2013), pp. 575-580. [10.1016/j.sysconle.2013.03.011] 1-gen-2013 BACCIOTTI, Andrea + -
Stability control and recurrent switching rules / Bacciotti, Andrea. - In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL. - ISSN 1049-8923. - STAMPA. - 23:6(2013), pp. 663-680. [10.1002/rnc.2784] 1-gen-2013 BACCIOTTI, Andrea -
Asymptotic controllability by means of eventually periodic switching rulesVol. 49(2) 2011, pp. 476-497 / Bacciotti, Andrea; Mazzi, Luisa. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - STAMPA. - 49:2(2011), pp. 476-497. [10.1137/100798260] 1-gen-2011 BACCIOTTI, AndreaMAZZI, Luisa SIAM2011.pdf
From Artstein-Sontag theorem to the min-projection strategy / Bacciotti, Andrea; Mazzi, Luisa. - In: TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL. - ISSN 1477-0369. - ELETTRONICO. - 32:(2010), pp. 571-581. [10.1177/0142331208095427] 1-gen-2010 BACCIOTTI, AndreaMAZZI, Luisa -
Stabilisability of nonlinear systems by means of time-dependent switching rules / Bacciotti, Andrea; Mazzi, Luisa. - In: INTERNATIONAL JOURNAL OF CONTROL. - ISSN 0020-7179. - STAMPA. - 83:4(2010), pp. 810-815. [10.1080/00207170903453191] 1-gen-2010 BACCIOTTI, AndreaMAZZI, Luisa -
Remarks on dwell time solutions and stability of families of nonlinear vector fields / Bacciotti, Andrea; Mazzi, Luisa. - In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL. - ISSN 0018-9286. - STAMPA. - 54:8(2009), pp. 1886-1892. [10.1109/TAC.2009.2020672] 1-gen-2009 BACCIOTTI, AndreaMAZZI, Luisa -
Stabilization of the inverted pendulum on a skate / Ambrosi, D; Bacciotti, Andrea. - In: DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS. - ISSN 0971-3514. - STAMPA. - 17:3(2009), pp. 201-215. 1-gen-2009 AMBROSI DBACCIOTTI, Andrea -
La matematica della bicicletta / Ambrosi, D.; Bacciotti, Andrea; Ropolo, G.. - In: LA MATEMATICA NELLA SOCIETÀ E NELLA CULTURA. - ISSN 1972-7356. - I Dic. 2008 Serie I:(2008), pp. 477-492. 1-gen-2008 D. AMBROSIBACCIOTTI, Andrea + -
Commemorazione di Roberto Conti / Bacciotti, Andrea; Pandolfi, Luciano. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A. - ISSN 0392-4033. - 10(A) Ser VIII:(2007), pp. 585-602. 1-gen-2007 BACCIOTTI, AndreaPANDOLFI, LUCIANO -
Stability of dynamical polysystems via families of Liapunov functions / Bacciotti, Andrea; Mazzi, Luisa. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 67:(2007), pp. 2167-2179. 1-gen-2007 BACCIOTTI, AndreaMAZZI, Luisa -
Closed loop stabilization of planar bilinear switched systems / Bacciotti, Andrea; Ceragioli, Francesca Maria. - In: INTERNATIONAL JOURNAL OF CONTROL. - ISSN 0020-7179. - 79:1(2006), pp. 14-23. [10.1080/00207170500428885] 1-gen-2006 BACCIOTTI, AndreaCERAGIOLI, Francesca Maria -
Finite L-2-gain with Nondifferentiable Storage Functions / Bacciotti, Andrea; Ceragioli, Francesca Maria. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - STAMPA. - 12:(2006), pp. 401-418. [10.1007/s00030-005-0013-8] 1-gen-2006 BACCIOTTI, AndreaCERAGIOLI, Francesca Maria -
Nonpathological Lyapunov functions and discontinuous Caratheodory systems / Bacciotti, Andrea; Ceragioli, Francesca Maria. - In: AUTOMATICA. - ISSN 0005-1098. - STAMPA. - 42:3(2006), pp. 453-458. [10.1016/j.automatica.2005.10.014] 1-gen-2006 BACCIOTTI, AndreaCERAGIOLI, Francesca Maria -
An invariance principle for nonlinear switched systems / Bacciotti, Andrea; Mazzi, Luisa. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - STAMPA. - 54:(2005), pp. 1109-1119. [10.1016/j.sysconle.2005.04.003] 1-gen-2005 BACCIOTTI, AndreaMAZZI, Luisa -